# SDR AT0000304

- Difficulty date: June 5, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Part number: 5910245625
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE BOTTLE THERMAL DISCHARGED, NR 2 AGENT LOW ANNUNCIATOR ILLUMINATED, 25 MINUTES INTO FLIGHT.  REMOVED AND REPLACED DUCT ASSEMBLY BEHIND FIRE BOTTLE, REMOVED AND REPLACED FIRE BOTTLE.
